A 22-year-old female asked:
Is this amount of blood normal for a period? i have a birth control called implanon. for the first year i did not bleed at all then suddenly after a year and 2 weeks i started to bleed. it has been 2 weeks of heavy bleeding and sever cramps, i am also tir
1 doctor answer • 1 doctor weighed in
Dr. Heidi Fowleranswered
Psychiatry 27 years experience
If : If you are becoming tired, dizzy and lightheaded, you may be losing so much blood that you are anemic or hypovolemic (losing fluid volume). You may need IV hydration and medical intervention because of your extent of blood loss. I do recommend that you go to the er because of your symptoms.
Created for people with ongoing healthcare needs but benefits everyone.
5.3k viewsAnswered >2 years ago
Last updated Oct 3, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.